Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A theorem on quasi-compact mappings


Author: Paul McDougle
Journal: Proc. Amer. Math. Soc. 9 (1958), 474-477
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0095469-4
MathSciNet review: 0095469
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Morita and S. Hanai, Closed mappings and metric spaces, Proceedings of the Japanese Academy vol. 32 (1956) pp. 10-14. MR 0087077 (19:299a)
  • [2] A. H. Stone, Metrizability of decomposition spaces, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 690-700. MR 0087078 (19:299b)
  • [3] A. V. Martin, Decompositions and quasi-compact mappings, Duke Math. J. vol. 21 (1954) pp. 463-469. MR 0062427 (15:977f)
  • [4] W. E. Malbon, Invariants for quasi-compact mappings, University of Virginia Dissertation, 1955.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0095469-4
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society